G. Tınaztepe Et Al. , "The Hermite-Hadamard Type Inequalities for p- Convex Functions," HACETTEPE JOURNAL OF MATHEMATICS AND STATISTICS , vol.50, no.2, pp.377-386, 2021
Tınaztepe, G. Et Al. 2021. The Hermite-Hadamard Type Inequalities for p- Convex Functions. HACETTEPE JOURNAL OF MATHEMATICS AND STATISTICS , vol.50, no.2 , 377-386.
Tınaztepe, G., Kemali, S., Sezer, S., & Eken, Z., (2021). The Hermite-Hadamard Type Inequalities for p- Convex Functions. HACETTEPE JOURNAL OF MATHEMATICS AND STATISTICS , vol.50, no.2, 377-386.
Tınaztepe, GÜLTEKİN Et Al. "The Hermite-Hadamard Type Inequalities for p- Convex Functions," HACETTEPE JOURNAL OF MATHEMATICS AND STATISTICS , vol.50, no.2, 377-386, 2021
Tınaztepe, GÜLTEKİN Et Al. "The Hermite-Hadamard Type Inequalities for p- Convex Functions." HACETTEPE JOURNAL OF MATHEMATICS AND STATISTICS , vol.50, no.2, pp.377-386, 2021
Tınaztepe, G. Et Al. (2021) . "The Hermite-Hadamard Type Inequalities for p- Convex Functions." HACETTEPE JOURNAL OF MATHEMATICS AND STATISTICS , vol.50, no.2, pp.377-386.
@article{article, author={GÜLTEKİN TINAZTEPE Et Al. }, title={The Hermite-Hadamard Type Inequalities for p- Convex Functions}, journal={HACETTEPE JOURNAL OF MATHEMATICS AND STATISTICS}, year=2021, pages={377-386} }